# SDR DL757971172

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002120
- Condition: Delaminated
- Location: Nr 6  Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED, REPLACED WEDGE PER SRM 57-43-2.
